# SDR B62R20081107003

- Difficulty date: November 7, 2008
- Submitted: November 12, 2008
- Operation: General aviation
- Aircraft: N702BA
- Make and model: Boeing 777236
- Aircraft serial: 27108
- Aircraft time: 35,345 hours, 7,357 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313W3813X
- Condition: Cracked
- Location: Pylon
- Part time: 35,345 hours, 7,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 & NR 2 ENG PYLON, STRUT AFT FAIRING HEAT SHIELD SPAR STRUCTURE, NR 5 FRAME P/N 313W3813-X HAS A 4.50 INCH CRACK ON THE LOWER AFT INBD CORNER.  CRACK IS IN THE SAME LOCATION ON BOTH NR 1 & NR 2 ENG PYLON FRAMES.  NR 2 ENG PYLON FRAMES NR 1 THRU NR 4, P/N'S 313W1813-X & 313W3813-X HAVE EVIDENCE OF HEAT DAMAGE AND SURFACE CORROSION.  REF SRM 54-51-71 FIGURE 4.  POSSIBLE CAUSE WAS AFT FAIRING HEAT SHIELD THERMAL BLANKETS NR 1 THRU NR 6 (NR 2 ENG PYLON) AND NR 6 (NR 1 ENG PYLON) WERE TORN AND WATER LOGGED.  REF AMM 54-54-01 PG 426, 54-54-03 PG 406 AND 54-55-01 PG 623.  AD 2002-07-07 AND SB 777-54A0017 ARE RELATED TO THIS BUT HAVE NOT BEEN ACCOMPLISHED.  COMPLIANCE WITH AD WILL CORRECT CONDITION.
